# SDR SWAA031314

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 64,921 hours, 70,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 10C801
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EMERGENCY ESCAPE ROPE DOOR LATCH BROKEN.  REPAIRED LATCH ASSY PER MM.
